# SDR ASOA201707311814

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 31,707 hours, 22,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR. NEXT TO SERVICE DOOR, EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  SECURED THE GROUND WIRE FOR CONNECTOR P372 IAW AMM 20-23-00.  EMEGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
